de Roever W. P. Jr., Recursive program schemes: semantics and proof theory. Mathematical Centre tracts, no. 70. Mathematisch Centrum, Amsterdam 1976, ix + 112 pp [Book Review]

Journal of Symbolic Logic 44 (4):658-659 (1979)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2273307
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 47,395
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Recursive Program Schemes: Semantics and Proof Theory.W. P. De Roever - 1979 - Journal of Symbolic Logic 44 (4):658-659.
Anti-Realist Semantics for Mathematical and Natural Language.Matthew James Watson - 1998 - Dissertation, The University of Texas at Austin
On the Proof Theory of Program Transformations.Martin Henson - 1995 - Logic Journal of the IGPL 3 (4):643-671.
Program Extraction for 2-Random Reals.Alexander P. Kreuzer - 2013 - Archive for Mathematical Logic 52 (5-6):659-666.
Variation on a Theme of Schutte.D. Probst & G. Jager - 2004 - Mathematical Logic Quarterly 50 (3):258.
Between Proof and Truth.Julien Boyer & Gabriel Sandu - 2012 - Synthese 187 (3):821-832.

Analytics

Added to PP index
2016-06-30

Total views
12 ( #699,027 of 2,291,325 )

Recent downloads (6 months)
2 ( #576,757 of 2,291,325 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature